MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-AMP-02
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure, there was a "left leg or system reference" error resulting in cancellation of the procedure.The patches were replaced, as well as other various troubleshooting measures, however the issue did not resolve.The issue was alleged to be due to the ensite x surfacelink.However, replacing it did not resolve the issue and the procedure was cancelled.After further troubleshooting it was determined that the amplifier was causing the issue.There was no alleged performance issue with the surfacelink or the two sets of patches.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One ensite x amplifier was received for evaluation.For evaluation purposes the port 3 and port 4 small form-factor pluggable (sfp) were temporarily exchanged.The amplifier was powered on and then the amplifier booted to a solid green ¿ready¿ light emitting diode (led) status.This indicated the amplifier passed the power-on-self-test (post) and then successfully communicated with the test station tracker software.The intra-cardiac (ic) short test was then performed and was successful.Using a surflink, electrocardiogram (ecg) simulator, 10 lead ecg cable set; an ecg signal was sent across each of the ecg and navx patch lines.Each signal was successful and observed without noise artefacts (which includes the system reference (ecg rl and top belly patch) and the left leg).The field service tool (fst) was then connected, and the amplifier passed post.The field functional test was then performed and was successful.The field reported event was not able to be duplicated.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the cause of the reported communication issue and subsequent cancellation remains unknown.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21763539
Report Number2184149-2025-00067
Device Sequence Number18345885
Product Code DQK
UDI-Device Identifier05415067034755
UDI-Public(01)05415067034755(10)8679824
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-AMP-02
Device Catalogue NumberENSITE-AMP-02
Device Lot Number8679824
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown